# SDR AALA201507049002

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 17,095 hours, 14,030 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17000681413
- Part serial: 135385
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LT SIDE PILOTS SLIDING WINDOW, CANNOT SEE OUT, VISION NOT CLEAR.  REPLACED LT SIDE PILOTS SLIDING WINDOW IAW AMM 56-12-00.
